# SDR UALA2012022801207

- Difficulty date: February 28, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 80,986 hours, 13,018 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7732882
- Part serial: 28
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

20 PSI DUCT SPLIT ON CLIMBOUT.  LEFT DUCT 60 PSI, RT DUCT 40 PSI.  NO SPLIT AT CRUISE POWER.  REPLACED NR 1 ENG PRSOV.  OPS GOOD.
